# SDR SWAA2023032005224

- Difficulty date: February 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221FF SURFACE IS DELAMINATED.<DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED FIVE INSERTS FROM THE PANEL AND REMOVED AN APPROX. 13'X24' AREA OF DAMGED TOOLSIDE PLIES STARTING AT THE FORWARD EDGE WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] RII BUYBACK OF CORRECTIVE ACTIONS 1 AND 2.;[04] FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 LOT NUMBER 1513216-1 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(A). OK TO INSTALL REPAIR PLIES.;[05] RII BUYBACK FOR CORRECTIVE ACTION 4. INSPECTED AND VERIFIED. OKAY TO INSTALL REPAIR PLIES.  VERIFIED MEASUREMENTS TABLE.;[06] INSTALLED PLIES WITH BMS8-201 CLASS III LOT NUMBER AK2EP8210K; VACUUM BAGGED PLIES AND VERIFIED A SATISFACTORY 5X5 WITH VACUUM GAUGE: ID: ATS2797 DUE: 10/2023 WORK ACCOMPLISHED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1).;[07] RII BUYBACK FOR CORRECTIVE ACTION 6. 5X5 LEAK CHECK PASSED.;[08] CURED PLIES WITH A HEAT LAMP; UNBAGGED PLIES AND REPLACED REMOVED INSERTS USING BMS5-107 CLASS 1 LOT NUMBER AK2KP8383K; USED THERMOMETER ID: ATS2209 DUE: 10/2023 FOR THE CURES; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1) AND N.;[09] IN ITEM 8: USED DRAWING 141A5810 SHEET 157.
